MAUDE Adverse Event Report: ARTHREX, INC. POWERASP, 3.5MM X 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. POWERASP, 3.5MM X 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number POWERASP, 3.5MM X 13CM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee arthroscopic procedure, the ar-8350pr, broke during use.The fragment remains in the patient.The case was completed by using a new ar-8350pr.

Brand Name
POWERASP, 3.5MM X 13CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11724416
Report Number1220246-2021-02937
Device Sequence Number3081162
Product Code GFF
UDI-Device Identifier00888867043312
UDI-Public00888867043312
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberPOWERASP, 3.5MM X 13CM
Device Catalogue NumberAR-8350PR
Device Lot Number10749704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1